# SDR DALA2023061304848

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 LOWER T EXTRUSION JUST AFT OF FWD DRAIN MAST PANEL SHOWS SIGNS OF SEPARATION AND HAS LOOSE NUTPLATES. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0052:2040-0037/002 00491 REPAIRED PER B757 SRM 51-70-12. (2813097)
